Advanced search
Start date
Betweenand

Moufang Loops and Malcev algebras

Grant number: 15/07245-4
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: July 09, 2015 - August 09, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Alexandre Grichkov
Grantee:Alexandre Grichkov
Visiting researcher: Liudmila Sabinina
Visiting researcher institution: Universidad Nacional Autónoma de México, Morelos (UNAM), Mexico
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:14/09310-5 - Algebraic structures and their representations, AP.TEM

Abstract

We plan to obtain significant results about Malcev álgebras corresponding to Moufang analitic loops automorphic by right. And more, we plan to finish the paper on periodic Moufang loops. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (6)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GARZA, OSCAR GUAJARDO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. Levi and Malcev Theorems for Finite-Dimensional Algebras from the Variety Defined by the Identities x2 = J( x,y, zu) =0. ALGEBRA COLLOQUIUM, v. 28, n. 1, p. 87-90, . (15/07245-4, 18/11292-6)
GRISHKOV, A. N.; RASSKAZOVA, M. N.; SABININA, L. L.. An Isotopically Invariant Property of Automorphic Moufang Loops. Algebra and Logic, v. 58, n. 4, p. 306-312, . (15/07245-4, 18/11292-6)
CARRILLO-CATALAN, RAMIRO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. The Moufang theorem for all analytic loops from a non-Moufang variety of loops. COMMUNICATIONS IN ALGEBRA, . (15/07245-4, 18/11292-6)
GARZA, OSCAR GUAJARDO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. Levi and Malcev Theorems for Finite-Dimensional Algebras from the Variety Defined by the Identities x2 = J( x,y, zu) =0. ALGEBRA COLLOQUIUM, v. 28, n. 1, p. 4-pg., . (15/07245-4, 18/11292-6)
CARRILLO-CATALAN, RAMIRO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. The Moufang theorem for all analytic loops from a non-Moufang variety of loops. COMMUNICATIONS IN ALGEBRA, v. 48, n. 2, p. 6-pg., . (15/07245-4, 18/11292-6)
CARRILLO-CATALAN, RAMIRO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. Malcev algebras corresponding to smooth almost left automorphic Moufang loops. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 17, n. 12, . (15/07245-4)

Please report errors in scientific publications list using this form.